# SDR DXTA2021091548840

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0226
- Aircraft time: 1,565 hours, 1,039 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Defective
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GSD FAIL 2 AMBER CAS: SHORTLY AFTER BEGINNING OUR DISSENT FROM FLIGHT LEVEL 410 THE GSD FAIL 2 AMBER ICAS MESSAGE ELIMINATED.  THE AMBER MESSAGE CHECKLIST DROVE US TO BLOW THE GEAR DOWN.   STOWED LANDING GEAR HANDLE AND SAFETED.  SERVICED LANDING GEAR BOTTLE WITH NITROGEN. OPENED PANEL 316AR. RESET PNEUMATIC OVERRIDE VALVE ON LANDING GEAR CONTROL MANIFOLD. CLOSED PANEL 316AR IAW CE-680A AMM 2-10-45 (09-15 SL). JACKED AIRCRAFT MADE SURE LANDING GEAR SHUTTLE VALVE WERE BACK IN THE CORRECT POSTIONS PERFORMED GEAR SWINGS AND BLED HYDRALIC SYSTEM RESERVICED HYDRAULIC SYSTEM UNJACKED AIRCRART CLOSED ACCESS GEAR SWINGS AND CLOSED ACCESS. GEAR SWINGS AND HYDRAULICS OPERATIONAL CHECKS SATISFACTORY IAW CE-680A AMM 12-10-45 AND CE-680A AMM 32-30-00 SENT ARES DOWNLOADS TO TEXTRON (0914SL). REMOVED AND REPLACED GSD 2DATA CONCENTRATOR UNIT (DCU) WITH A REPAIRED DCU, IAW CE·680A AMM 31-40-10 AND LOADED SOFTWARE IAW CE-680A AMM 42-10-15. SOFTWARE LOADING AND OPERATIONAL CHECKS WERE SATISFACTORY. PN OFF 011-01457-01, SN OFF 2JH007258, PN ON 011-01457-01 SN ON 2JH005444.
